# SDR DALA2025100207150

- Difficulty date: September 27, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,019 hours, 6,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SCUFF PLATE FASTENER HOLE NR 60L HAS SIGNS OF CORROSION IN COUNTER SINK. REMOVED CORROSION ON AFT SERVICE DOOR SCUFF PLATE FASTENER HOLE NR 60, FOUND OUT OF LIMITS IAW ASRP 51-21--06 & 53-61-01 PREFORMED WORK I& RESTORED FINISH IAW ERA 629154-14,  ASSOCIATED ER/A 14-629154 ADDED FOR AC 8124. (LP# 1221259)
